# SDR SWAA2024052072112

- Difficulty date: April 8, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE WN CENTER SECTION FOUND; 1.5' CRACK; BELOW CABIN FLOOR; AT STA 540' LBL 1 INCH; OF 1.5' LONG APROX. ON UPPER SPAR CHORD. SEE DOT # 3.<[01] REMOVED AND REPLACED PANEL BREAK AT STA 540 LBL IAW SRM 51-40-02-0G-0 AND IPC 53-42-11-66.;[02] VERIFIED STEP 1
